# SDR FDEA202009172239

- Difficulty date: September 17, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 73,772 hours, 26,895 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 113N300319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP UPPER T/E PANEL HAS DELAMINATED AREA AT WS 475.  REPAIRED LT WING O/B FLAP UPPER T/E PANEL BY HOT-BONDING REPAIR PLYS, IAW B757 SRM 57-53-01-2R FIG 201 TABLE III AND B757 SRM 51-70-07-06 PARAG 5B AND B757 SRM 51-70-17-0G PARAG 3G AT WS 475.
